Alert archive / Nebraska / High Wind Watches in 2007

High Wind Watch 4, NWS Cheyenne, WY

February 14, 2007Crook County, Weston County, Wyoming; 7 counties in Nebraska

NWS Cheyenne, WY issued this high wind watch at Feb 14, 2007, 2:35 PM MST for Crook County, Weston County, Wyoming; 7 counties in Nebraska. It took effect at Feb 16, 2007, 12:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 14, 2007, 2:35 PM MST (21:35 UTC)
In effect from
Feb 16, 2007, 12:00 AM MST
Expired
Feb 15, 2007, 5:18 AM MST
In force
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Crook County, WY, Weston County, WY

The radar

The Cheyenne radar (KCYS), 164 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 9.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2007-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2007-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 142135
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
235 PM MST WED FEB 14 2007

...HIGH WIND WATCH FOR FRIDAY...

.SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE WILL BE
SQUARELY BETWEEN STRONG HIGH PRESSURE IN THE WESTERN UNITED
STATES AND EQUALLY STRONG LOW PRESSURE IN THE MIDWEST. AS A
RESULT...THE AIR IN THE MID LEVELS OF THE ATMOSPHERE WILL BE
MOVING EXTREMELY FAST FROM THE HIGH PRESSURE TOWARDS THE LOW
PRESSURE. SOME OF THESE WINDS WILL EXTEND TO THE SURFACE AND
CREATE DANGEROUS HIGH WIND CONDITIONS TO BOTH THE MOUNTAINS AND
PLAINS ON FRIDAY.

WYZ063-064-066-150545-
/O.NEW.KCYS.HW.A.0004.070216T0700Z-070217T0300Z/
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD...
HORSE CREEK
235 PM MST WED FEB 14 2007

...HIGH WIND WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY EVENING. 

WINDS WILL STEADILY INCREASE THURSDAY NIGHT ALONG SNOWY AND
LARAMIE RANGES. BY MIDNIGHT...THE WINDS WILL LIKELY BE SUSTAINED
AT OVER 50 MPH WITH GUSTS TO OVER 70 MPH.

DO NOT VENTURE INTO THE MOUNTAINS DURING THIS TIME.  BLOWING SNOW
WILL CREATE ZERO VISIBILITY AT TIMES...AND OUTDOOR SURVIVAL WILL
BE NEARLY IMPOSSIBLE WITH WIND CHILLS WELL BELOW ZERO.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 50 MPH...OR GUSTS OF
70 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

WYZ059>062-065-067>070-150545-
/O.NEW.KCYS.HW.A.0004.070216T1300Z-070217T0300Z/
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS...
HANNA...MEDICINE BOW...LARAMIE...WHEATLAND...GUERNSEY...
TORRINGTON...CHEYENNE...PINE BLUFFS
235 PM MST WED FEB 14 2007

...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING. 

WINDS WILL STEADILY INCREASE LATE THURSDAY NIGHT INTO FRIDAY. BY
SUNRISE FRIDAY...THE WEST WINDS WILL LIKELY BE SUSTAINED AT 40 TO
50 MPH WITH GUSTS TO OVER 60 MPH. AREAS THAT HAVE SNOW COVER WILL
SEE BLOWING SNOW THAT MAY SEVERELY LIMIT VISIBILITIES. TRAVEL IN
HIGH PROFILE VEHICLES MAY BE IMPOSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
60 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

NEZ001>003-019>021-054-055-150545-
/O.NEW.KCYS.HW.A.0004.070216T1600Z-070217T0700Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
235 PM MST WED FEB 14 2007

...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING. 

WINDS WILL STEADILY INCREASE DURING THE MORNING HOURS OF FRIDAY.
BY MID MORNING FRIDAY...THE WEST WINDS WILL LIKELY BE SUSTAINED
AT 35 TO 45 MPH WITH GUSTS TO OVER 60 MPH. AREAS THAT STILL HAVE
SNOW COVER WILL SEE BLOWING SNOW THAT MAY SEVERELY LIMIT
VISIBILITIES. TRAVEL IN HIGH PROFILE VEHICLES MAY BE IMPOSSIBLE. 

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

SOWKO
2 follow-up statements
000 
WWUS75 KCYS 150357
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
857 PM MST WED FEB 14 2007

...HIGH WIND WATCH FOR FRIDAY...

.SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE WILL BE
SQUARELY BETWEEN STRONG HIGH PRESSURE IN THE WESTERN UNITED
STATES AND EQUALLY STRONG LOW PRESSURE IN THE MIDWEST. AS A
RESULT...THE AIR IN THE MID LEVELS OF THE ATMOSPHERE WILL BE
MOVING EXTREMELY FAST FROM THE HIGH PRESSURE TOWARDS THE LOW
PRESSURE. SOME OF THESE WINDS WILL EXTEND TO THE SURFACE AND
CREATE POTENTIALLY DANGEROUS HIGH WIND CONDITIONS TO BOTH THE
MOUNTAINS AND PLAINS ON FRIDAY.

WYZ063-064-066-151200-
/O.CON.KCYS.HW.A.0004.070216T0700Z-070217T0300Z/
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD...
HORSE CREEK
857 PM MST WED FEB 14 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH FRIDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH FRIDAY EVENING. 

WINDS WILL STEADILY INCREASE THURSDAY NIGHT ALONG SNOWY AND LARAMIE
RANGES. BY MIDNIGHT...THE WINDS WILL LIKELY BE SUSTAINED AT OVER
50 MPH WITH GUSTS TO OVER 70 MPH.

DO NOT VENTURE INTO THE MOUNTAINS DURING THIS TIME.  BLOWING SNOW
WILL CREATE ZERO VISIBILITY AT TIMES...AND OUTDOOR SURVIVAL WILL
BE NEARLY IMPOSSIBLE WITH WIND CHILLS WELL BELOW ZERO.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 50 MPH...OR GUSTS OF
70 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

WYZ059>062-065-067>070-151200-
/O.CON.KCYS.HW.A.0004.070216T1300Z-070217T0300Z/
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS...
HANNA...MEDICINE BOW...LARAMIE...WHEATLAND...GUERNSEY...
TORRINGTON...CHEYENNE...PINE BLUFFS
857 PM MST WED FEB 14 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING. 

WINDS WILL STEADILY INCREASE LATE THURSDAY NIGHT INTO FRIDAY. BY
SUNRISE FRIDAY...THE WEST WINDS WILL LIKELY BE SUSTAINED AT 40 TO
50 MPH WITH GUSTS TO OVER 60 MPH. AREAS THAT HAVE SNOW COVER WILL
SEE BLOWING SNOW THAT MAY SEVERELY LIMIT VISIBILITIES. TRAVEL IN
HIGH PROFILE VEHICLES MAY BE IMPOSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
60 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

NEZ001>003-019>021-054-055-151200-
/O.CON.KCYS.HW.A.0004.070216T1600Z-070217T0700Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
857 PM MST WED FEB 14 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING. 

WINDS WILL STEADILY INCREASE DURING THE MORNING HOURS OF FRIDAY.
BY MID MORNING FRIDAY...THE WEST WINDS WILL LIKELY BE SUSTAINED
AT 35 TO 45 MPH WITH GUSTS TO OVER 60 MPH. AREAS THAT STILL HAVE
SNOW COVER WILL SEE BLOWING SNOW THAT MAY SEVERELY LIMIT
VISIBILITIES. TRAVEL IN HIGH PROFILE VEHICLES MAY BE IMPOSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KCYS 151218
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
518 AM MST THU FEB 15 2007

...VERY STRONG WINDS WILL BE OVER SOUTHEAST WYOMING AND THE
WESTERN NEBRASKA LATE TONIGHT THROUGH FRIDAY EVENING...

.WEST WINDS WILL INCREASE OVER SOUTHEAST WYOMING AFTER
MIDNIGHT AHEAD OF A STORM SYSTEM. STRONG NORTHWEST WINDS WILL
THEN BE OVER THE REGION FOR FRIDAY AND FRIDAY EVENING AS THE 
STORM SYSTEM PASSES OVER THE REGION. THERE WILL BE LARGE
DIFFERENCE IN PRESSURE AT THE SURFACE OVER SOUTHEAST WYOMING
AND THE WESTERN NEBRASKA PANHANDLE LATE TONIGHT AND FRIDAY.  
THE STRONG WINDS WILL ALSO BE CAUSED BY THE JET STREAM MOVING
OVER THE CENTRAL ROCKIES ON FRIDAY. 

THE WINDS WILL MAKE TRAVEL DIFFICULT FOR THOSE WITH LIGHTWEIGHT
OR HIGH PROFILE VEHICLES LATE TONIGHT THROUGH FRIDAY EVENING.
BY FRIDAY AFTERNOON...A PERIOD OF SNOW SHOWERS WILL ALSO CREATE 
BLOWING AND DRIFTING SNOW AND POOR VISIBILITIES.

WYZ063-151330-
/O.CAN.KCYS.HW.A.0004.070216T0700Z-070217T0300Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
518 AM MST THU FEB 15 2007

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE HIGH
WIND WATCH. 

THE HIGH WIND WATCH FOR THE SNOWY RANGE HAS BEEN REPLACED BY A
WINTER STORM WARNING FOR LATE TONIGHT THROUGH FRIDAY EVENING.
THE WINDS WILL STILL GUST UP TO 75 MPH IN OPEN AREAS...BUT WILL
BE COMBINED WITH 5 TO 10 INCHES OF SNOW TO PRODUCE DANGEROUS
WINTER CONDITIONS.  FOR MORE INFORMATION PLEASE REFER TO THE
WINTER STORM WARNING PRODUCT.  


$$

WYZ064-066-152030-
/O.UPG.KCYS.HW.A.0004.070216T0700Z-070217T0300Z/
/O.NEW.KCYS.HW.W.0006.070216T0700Z-070217T0300Z/
NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK
518 AM MST THU FEB 15 2007

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM MST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM MST
FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WINDS WILL STEADILY INCREASE THURSDAY NIGHT OVER AND NEAR THE
LARAMIE RANGE. BY MIDNIGHT...THE WINDS WILL LIKELY BE SUSTAINED
AT OVER 50 MPH WITH GUSTS TO OVER 70 MPH. THE STRONG WINDS WILL
CONTINUE THROUGH FRIDAY EVENING.

THE WINDS WILL ALSO CAUSE AREAS OF BLOWING AND DRIFTING SNOW...
ESPECIALLY ON FRIDAY WHEN SNOW SHOWERS WILL BE OVER THE LARAMIE
RANGE.  

TRAVEL WILL BE HAZARDOUS LATE TONIGHT THROUGH FRIDAY EVENING OVER
THE LARAMIE RANGE. THOSE WILL HIGH PROFILE OR LIGHTWEIGHT VEHICLES
WILL BE ESPECIALLY VULNERABLE TO THE STRONG WINDS AND SUDDEN GUSTS.
SNOWFALL ON FRIDAY WILL BE BETWEEN 1 AND 3 INCHES AND COMBINED
WITH THE STRONG WINDS WILL PRODUCE BLOWING AND DRIFTING
SNOW...POOR VISIBILITIES AND SLICK ROADS.


$$

WYZ059>062-065-067>070-152030-
/O.UPG.KCYS.HW.A.0004.070216T1300Z-070217T0300Z/
/O.NEW.KCYS.HW.W.0006.070216T1200Z-070217T0300Z/
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS...
HANNA...MEDICINE BOW...LARAMIE...WHEATLAND...GUERNSEY...
TORRINGTON...CHEYENNE...PINE BLUFFS
518 AM MST THU FEB 15 2007

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 8 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 8 PM MST FRIDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WINDS WILL STEADILY INCREASE LATE THURSDAY NIGHT AND WILL REMAIN
STRONG THROUGH FRIDAY EVENING. BY SUNRISE FRIDAY..WEST WINDS WILL
BE SUSTAINED AT 40 TO 50 MPH WITH GUSTS UP TO 65 MPH.  AREAS
THAT HAVE SNOW COVER WILL EXPERIENCE BLOWING AND DRIFTING SNOW 
LATE TONIGHT AND FRIDAY MORNING.  

SNOW SHOWERS WILL DEVELOP OVER SOUTHEAST WYOMING BY FRIDAY
AFTERNOON.  UP TO AN INCH OF NEW SNOW WILL ACCUMULATE AND COMBINED
WITH THE STRONG WINDS WILL PRODUCE CONSIDERABLE BLOWING AND
DRIFTING SNOW. TRAVEL WILL BE HAZARDOUS...ESPECIALLY FOR THOSE
WITH LIGHTWEIGHT AND HIGH PROFILE VEHICLES,,,ON FRIDAY DUE TO
THE BLOWING SNOW...POOR VISIBILITIES...SLICK ROADS AND STRONG
WINDS.  


$$

NEZ001>003-019>021-054-055-152030-
/O.UPG.KCYS.HW.A.0004.070216T1600Z-070217T0700Z/
/O.NEW.KCYS.HW.W.0006.070216T1600Z-070217T0300Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
518 AM MST THU FEB 15 2007

...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 8 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MST FRIDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WINDS WILL STEADILY INCREASE DURING THE MORNING HOURS OF FRIDAY.
BY MID MORNING FRIDAY...THE WEST WINDS WILL LIKELY BE SUSTAINED AT
35 TO 45 MPH WITH GUSTS TO OVER 60 MPH. AREAS THAT STILL HAVE SNOW
COVER WILL EXPERIENCE SOME BLOWING AND DRIFTING SNOW. OVER AREAS
WITH BARE GROUND...LOCALIZED BLOWING DUST SHOULD BE EXPECTED. 

SNOW SHOWERS WILL BE OVER THE WESTERN NEBRASKA PANHANDLE ON
FRIDAY AFTERNOON. EVEN THOUGH ONLY VERY LITTLE IN THE WAY OF
NEW ACCUMULATIONS ARE EXPECTED...THE SNOW SHOWERS COMBINED WITH
THE WINDS WILL PRODUCE ADDITIONAL BLOWING SNOW AND POOR 
VISIBILITIES.  THOSE TRAVELING WITH LIGHTWEIGHT OR HIGH 
PROFILE VEHICLES WILL BE ESPECIALLY VULNERABLE TO THE HIGH
WINDS AND SUDDEN GUSTS.   


$$

WEILAND

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Feb 14, 2:10 PM MST, 25 minutes earlier.

Area forecast discussion, Feb 14, 2:10 PM MST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
210 PM MST WED FEB 14 2007

.SHORT TERM...A STRONG SURFACE HIGH PLUNGING OUT OF CANADA INTO
THE DAKOTAS WILL KEEP COLD QUASI UPSLOPE AIR MOVING INTO THE
PLAINS THROUGH TONIGHT. THE UPPER LEVEL VORT MAX OVERHEAD WILL
PROVIDE SOME MID AN UPPER SUPPORT FOR SHOWER ACTIVITY MOST OF
TONIGHT...THEN THE NVA SIDE WILL TAKE OVER. HAVE BUMPED UP POPS IN
THE SOUTHERN TIER WHERE THE EFFECTS WILL LINGER...AND HAVE CUT
POPS UP NORTH AFTER 00Z. THURSDAY WILL BE MUCH WARMER AS WEAK
RIDGING TAKES PLACE AND DOWNSLOPE WINDS RETURN. THE BIG STORY WILL
BECOME WINDS. THE H5 ISOHYPSES WILL BECOME INCREDIBLY PACKED ON
THURSDAY NIGHT AS A TROUGH DIGS INTO THE MIDWEST WITH LONGWAVE
RIDGING ALONG THE WEST COAST. THE 700MB WINDS WILL RESPOND QUICKLY
AND CREATE MOUNTAIN LEVEL HIGH WINDS BY MIDNIGHT TOMORROW NIGHT.
HAVE ISSUED A HIGH WIND WATCH FOR THOSE AREAS STARTING AT MIDNIGHT
FOR THAT REASON. SOON AFTER...THE TRAILING SURFACE LOW WILL MAKE
A CLOSE PASS AS IT SLIDES TO OUR EAST...AND THIS WILL TIGHTEN THE
SURFACE GRADIENTS AGAINST THE GREAT BASIN HIGH THAT WILL BE
STRENGTHENING THANKS TO THE PACIFIC RIDGE. ALL THIS ADDS UP TO A
NOTABLE WIND EVENT FOR MOST OF THE CWA ON FRIDAY. HAVE HOISTED A
HIGH WIND WATCH FOR THE REMAINDER OF THE CWA FOR FRIDAY..AND
LINGERED IT INTO IN THE EVENING HOURS FOR THE PANHANDLE WHERE THE
MID LEVEL JET WILL MAKE A LATE PASS.

.LONG TERM...FRI NIGHT THRU WED...STG WINDS WILL BE WINDING DOWN FRI
EVENING AS UPPER TROF SLIDES SEWD.  SOME LINGERING SNOW SHOWERS
MAINLY OVER MTNS FRI NIGHT...THEN DRIER AND WARMER INTO SAT/SUN AS
STG UPPER RIDGE SHIFTS INTO ROCKY MTN REGION.  A COUPLE OF WEAK
UPPER TROFS BRUSH BY REGION TO THE N MON AFTN/EVENG AND AGAIN TUE
AFTN/EVENG.  MAIN EFFECT WILL BE SOME CLOUDS AND LTL COOLER TEMPS
ACROSS THE NRN PART OF THE AREA...ALONG WITH SOME MTN SNOW SHWRS.
UPPER LOW THAT SPLITS OFF OF SRN PART OF FIRST TROF SLOWLY SPINS S
AND THEN E...BUT ATTM LOOKS LIKE ANY WEATHER WITH FTR WILL STAY S OF
OUR AREA.  TEMPS STAY ON MILDER SIDE SUN THRU WED...WITH 45 TO 55
EAST OF MTNS INTO PNHNDL.

&&

.AVIATION...SLOWLY IMPROVING CONDITIONS THIS EVENING AS AN UPPER
DISTURBANCE MOVES OFF TO THE EAST. UPSLOPE FLOW WILL KEEP AREAS
OF LOW CLOUDS AND MIST AROUND MOST OF TONIGHT UNTIL THE FLOW
REVERSES ON THURSDAY. ANTICIPATING VFR BY THURSDAY MORNING.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM MIDNIGHT FRIDAY TO 8 PM FRIDAY FOR WYZ063-
     WYZ064-WYZ066.
     HIGH WIND WATCH FROM 6 AM FRIDAY TO 8 PM FRIDAY FOR WYZ059-
     WYZ060-WYZ061-WYZ062-WYZ065-WYZ067-WYZ068-WYZ069-WYZ070.
NE...HIGH WIND WATCH FROM 9 AM FRIDAY TO MIDNIGHT SATURDAY FOR NEZ001-
     NEZ002-NEZ003-NEZ019-NEZ020-NEZ021-NEZ054-NEZ055.

&&

SHORT TERM/AVIATION...SOWKO
LONG TERM....WFOCYS
Hazardous weather outlook, Feb 14, 4:33 AM MST, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
433 AM MST WED FEB 14 2007

WYZ059>062-065-067>070-151145-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
433 AM MST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WEST WINDS WILL INCREASE THURSDAY NIGHT WITH SOME GUSTS TO 50
MPH. THE STRONG WINDS WILL CONTINUE THROUGH SATURDAY...BUT WILL
BE MORE FROM THE NORTHWEST.  THE STRONG WINDS WILL CAUSE
PROBLEMS FOR THOSE TRAVELING IN LIGHTWEIGHT OR HIGH PROFILE
VEHICLES. SNOW WILL FALL FOR A SEVERAL HOUR PERIOD FRIDAY
AFTERNOON AND COULD BE HEAVY IN SOME AREAS.  SNOWFALL RATES WILL
BE AROUND AN INCH AN HOUR AND MANY PLACES WILL GET A QUICK 1 TO
2 INCHES OF NEW SNOW. THE SNOW COMBINED WITH THE STRONG WINDS WILL
MAKE FOR HAZARDOUS TRAVEL CONDITIONS FRIDAY AFTERNOON AND EARLY
EVENING WITH POOR VISIBILITIES IN SNOW AND BLOWING SNOW AND SLICK
ROADS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ063-064-066-151145-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-
433 AM MST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF LIGHT SNOW WILL FALL TODAY AND EARLY THIS EVENING
OVER THE SNOWY AND LARAMIE RANGES. NEW SNOWFALL WILL BE AN INCH
OR TWO DURING THAT TIME.  ROADS WILL BE SLICK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WEST WINDS WILL INCREASE THURSDAY NIGHT WITH SOME GUSTS TO 50
MPH. THE STRONG WINDS WILL CONTINUE THROUGH SATURDAY...BUT WILL
BE MORE FROM THE NORTHWEST.  THE STRONG WINDS WILL CAUSE
PROBLEMS FOR THOSE TRAVELING IN LIGHTWEIGHT OR HIGH PROFILE
VEHICLES. SNOW WILL FALL FOR FRIDAY AFTERNOON AND EVENING AND
COULD BE HEAVY IN SOME AREAS. SNOWFALL RATES WILL BE AROUND AN
INCH AN HOUR AND MANY PLACES WILL GET 3 TO 6 INCHES OF NEW SNOW.
THE SNOW COMBINED WITH THE STRONG WINDS WILL MAKE FOR HAZARDOUS
TRAVEL CONDITIONS FRIDAY AFTERNOON AND EARLY EVENING WITH POOR
VISIBILITIES IN SNOW AND BLOWING SNOW AND SLICK ROADS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-151145-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
433 AM MST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WEST WINDS WILL INCREASE LATE THURSDAY NIGHT WITH SOME GUSTS TO 40
MPH. THE STRONG WINDS WILL CONTINUE THROUGH SATURDAY...BUT WILL BE
MORE FROM THE NORTHWEST WITH GUSTS TO 50 MPH...ESPECIALLY ON
FRIDAY AFTERNOON. THE STRONG WINDS WILL CAUSE PROBLEMS FOR THOSE
TRAVELING IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. SNOW WILL FALL
FOR A SEVERAL HOUR PERIOD FRIDAY AFTERNOON AND COULD BE HEAVY IN
SOME AREAS. SNOWFALL RATES WILL BE AROUND AN INCH AN HOUR AND MANY
PLACES WILL GET AN INCH OT TWO OF NEW SNOW. THE SNOW COMBINED
WITH THE STRONG WINDS WILL MAKE FOR HAZARDOUS TRAVEL CONDITIONS
FRIDAY AFTERNOON AND EARLY EVENING WITH POOR VISIBILITIES IN SNOW
AND BLOWING SNOW AND SLICK ROADS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

Nearby

High Wind Watches in Nebraska, 2007High Wind Watches in Wyoming, 2007Every high wind watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.